Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on δ-Continuity and Proximate Fixed Points for Multi-Value Functions

Raymond E. Smithson
Proceedings of the American Mathematical Society
Vol. 23, No. 2 (Nov., 1969), pp. 256-260
DOI: 10.2307/2037152
Stable URL: http://www.jstor.org/stable/2037152
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on δ-Continuity and Proximate Fixed Points for Multi-Value Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260